# SDR FDEA201409232740

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51301
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER LOBE FLOOR SUPPORT STRUCTURE SEAT TRACK HAS NICKS, GOUGES & SCRATCHES LOCATION STATION 1180 - 1320 LBL 45.5.  R & R SEAT TRACK WITH A NEW ONE IAW SRM 51-40-02.  PREVIOUS SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DETAIL II.  MAJOR REPAIR.
